Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31743
On the System of Nonlinear Rational Difference Equations

Authors: Qianhong Zhang, Wenzhuan Zhang

Abstract:

This paper is concerned with the global asymptotic behavior of positive solution for a system of two nonlinear rational difference equations. Moreover, some numerical examples are given to illustrate results obtained.

Keywords: Difference equations, stability, unstable, global asymptotic behavior.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1092377

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 2207

References:


[1] M.P. Hassell and H.N. Comins, Discrete time models for two-species competition, Theoretical Population Biology, Vol. 9, no. 2,1976, pp. 202–221.
[2] J.E. Franke and A.A. Yakubu, Mutual exclusion versus coexistence for discrete competitive Systems, Journal of Mathematical Biology, Vol.30, no. 2,1991, pp. 161–168.
[3] Marwan Aloqeili, Dynamics of a rational difference equation, Appl. Math. Comput., Vol. 176, no. 2, 2006, pp. 768–774.
[4] C. Cinar, On the positive solutions of the difference equation xn+1 = xn−1 1+xnxn−1 , Appl. Math. Compt. Vol.150, 2004, pp. 21–24.
[5] C. Cinar, On the positive solutions of the difference equation xn+1 = xn−1 1+axnxn−1 , Appl. Math. Compt., Vol. 158, no.3,2004, pp. 809–812.
[6] C. Cinar, On the positive solutions of the difference equation xn+1 = xn−1 −1+axnxn−1 , Appl. Math. Compt., Vol. 158, no.3, 2004, pp. 793–797.
[7] C. Cinar, On the positive solutions of the difference equation xn+1 = axn−1 1+bxnxn−1 , Appl. Math. Compt., vol.156, 2004, pp. 587–590.
[8] B. Iricanin and S. Stevic, Some Systems of Nonlinear Difference Equations of Higher Order with Periodic Solutions, Dynamics of Continuous, Discrete and Impulsive Systems. Series A Mathematical Analysis, Vol. 13, No. 3-4, 2006, pp. 499–507.
[9] G. Papaschinopoulos and C.J. Schinas, On a system of two nonlinear difference equations, J. Math. Anal. Appl. Vol. 219, 1998, pp. 415–426.
[10] D. Clark and M. R. S. Kulenovic, A coupled system of rational difference equations, Comput Math Appl., Vol. 43, 2002, pp. 849–867 .
[11] D. Clark, M. R. S. Kulenovic and J. F. Selgrade, Global asymptotic behavior of a two-dimensional difference equation modelling competition, Nonlinear Analysis, Vol. 52, 2003, pp. 1765–1776.
[12] Q. Zhang, L. Yang and J. Liu, Dynamics of a system of rational third-order difference equation, Advances in Difference Equations 2012, 2012: 136, pp. 1–8.
[13] J. Diblik, B. Iricanin, S. Stevic and Z. Smarda, On some symmetric systems of difference equations, Abstract and Applied Analysis, Vol. 2013, 2013, Article ID 246723,pp. 1–7.
[14] Q. Din, M.N. Qureshi and A. Q. Khan, Dynamics of a fourth-order system of rational difference equations, Advances in Difference Equations, Vol.2012, 215, 2012, pp.1–15.
[15] T. F. Ibrahim and Q. Zhang, Stability of an anti-competitive system of rational difference equations, Archives Des Sciences, Vol. 66, 2013, pp. 44–58.
[16] V.L. Kocic and G. Ladas, Global behavior of nonlinear difference equations of higher order with application , Kluwer Academic Publishers, Dordrecht, 1993.
[17] M.R.S. Kulenovic and O. Merino, Discrete dynamical systems and difference equations with mathematica, Chapman and Hall/CRC, Boca Raton, London, 2002.
[18] T.F. Ibrahim, Two-dimensional fractional system of nonlinear difference equations in the modeling competitive populations, International Journal of Basic & Applied Sciences, Vol.12, no. 05, 2012, pp. 103–121.
[19] K. Liu , Z. Zhao, X. Li and P. Li, More on three-dimensional systems of rational difference equations, Discrete Dynamics in Nature and Society, Vol. 2011, Article ID 178483, 2011.
[20] E.M.E. Zayed and M.A. El-Moneam, On the global attractivity of two nonlinear difference equations, J. Math. Sci., Vol. 177, 2011, pp. 487–499.
[21] N. Touafek and E.M. Elsayed, On the periodicity of some systems of nonlinear difference equations, Bull. Math. Soc. Sci. Math. Roumanie, Vol. 2, 2012, pp. 217–224.
[22] N. Touafek and E.M. Elsayed, On the solutions of systems of rational difference equations, Mathematical and Computer Modelling, Vol. 55, 2012, pp. 1987–1997.
[23] S. Kalabusic, M.R.S. Kulenovic and E. Pilav, Dynamics of a two-dimensional system of rational difference equations of Leslie–Gower type, Advances in Difference Equations, 2011, doi:10.1186/1687-1847-2011-29.